Brumol Kid 100 mg/125 mg Tablet

4.1000

Out of stock

Manufacturer: Southshourne Corporation India Salt Compositions: Ibuprofen (100mg) + Paracetamol (125mg)
Quantity: 10 tablets in 1 strip
Storage: Store below 30°C

Be the first to review “Brumol Kid 100 mg/125 mg Tablet”